Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Differential polynomials and decay at infinity
HTML articles powered by AMS MathViewer

by François Trèves PDF
Bull. Amer. Math. Soc. 66 (1960), 184-186
References
  • J. L. Lions, Supports dans la transformation de Laplace, J. Analyse Math. 2 (1953), 369–380 (French). MR 58013, DOI 10.1007/BF02825641
  • Bernard Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955/56), 271–355 (French). MR 86990, DOI 10.5802/aif.65
  • Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, IX-X, Hermann, Paris, 1966 (French). Nouvelle édition, entiérement corrigée, refondue et augmentée. MR 0209834
Additional Information
  • Journal: Bull. Amer. Math. Soc. 66 (1960), 184-186
  • DOI: https://doi.org/10.1090/S0002-9904-1960-10423-5
  • MathSciNet review: 0117448